# SDR HEEA088644

- Difficulty date: July 25, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3352
- Aircraft time: 3,176 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Broken
- Location: Inertia Reel
- Component: Inertia Reel
- Component part number: 504305401
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIA REEL CABLE ASSY BROKEN. TO BE SENT TO VENDOR.
